×

zbMATH — the first resource for mathematics

Some new invariants of links. (English) Zbl 0404.57004

MSC:
57M25 Knots and links in the \(3\)-sphere (MSC2010)
57M30 Wild embeddings
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Borsuk, K.: Quelques rĂ©tractes singuliers. Fund. Math.24, 249-259 (1935) · Zbl 0011.04004
[2] Casson, A.: Link cobordism and Milnor’s invariant. Bull. London Math. Soc.7, 39-40 (1975) · Zbl 0312.55003 · doi:10.1112/blms/7.1.39
[3] Freedman, M.: A fakeS 3\(\times\)?. preprint
[4] Giffen, C.: Disciplining dunce hats in 4-manifold, in press (1979)
[5] Goldsmith, D.: A linking invariant of classical link concordance. Lecture Notes in Math.. vol 685, pp. 135-170, Berlin, Heidelberg New York: Springer-Verlag 1978 · Zbl 0394.57006
[6] Kawauchi, A.: On quadratic forms of 3-manifolds. Invent. math.43, 177-198 (1977) · Zbl 0365.57001 · doi:10.1007/BF01390003
[7] Kawauchi, A.: On a 4-manifold homology equivalent to a bouquet of surfaces. Trans. Amer. Math. Soc. in press (1979) · Zbl 0468.57010
[8] Kirby, R.: A calculus for framed links inS 3. Inventiones math.45, 35-56 (1978) · Zbl 0377.55001 · doi:10.1007/BF01406222
[9] Kondo, H.: On the knots of unknotting number 1 and their Alexander polynomials. Osaka J. Math. in press (1979) · Zbl 0441.57006
[10] Lambert, H.: A class of non-splittable links. Michigan Math. J.24, 45-50 (1977) · Zbl 0361.55004 · doi:10.1307/mmj/1029001819
[11] Laufer, H.: Some numerical link invariants. Topology10, 119-130 (1971) · Zbl 0206.52302 · doi:10.1016/0040-9383(71)90034-6
[12] Milnor, J.: Isotopy of links. Algebraic Geometry and Topology, Princeton University Press, 280-306 (1957) · Zbl 0080.16901
[13] Milnor, J.: Infinite cyclic coverings. Conf. on the Topology of Manifolds, Prendle, Weber and Schmidt, 115-133 (1968)
[14] Robertello, R.: An invariant of knot cobordism. Comm. Pure. Appl. Math.18, 543-555 (1965) · Zbl 0151.32501 · doi:10.1002/cpa.3160180309
[15] Rolfsen, D.: A surgical view of Alexander polynomial. Lecture Notes in Math. vol. 438, pp. 415-423. Berlin, Heidelberg, New York: Springer-Verlag (1975) · Zbl 0315.55008
[16] Rolfsen, D.: Knots and Links. Mathematics Lecture Series 7, Berkeley: Publish or Perish Inc. 1976 · Zbl 0339.55004
[17] Smythe, N.: Isotopy invariants of links. Princeton University, Thesis 1965 · Zbl 0196.27101
[18] Smythe, N.: Isotopy invariants of links and the Alexander matrix. Amer. J. Math.89, 693-704 (1967) · Zbl 0164.54003 · doi:10.2307/2373240
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.